MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the electrode was broken in two pieces and that the burning part of the electrode was disconnected from the cord.
 
Additional Manufacturer Narrative
Device analysis on the returned electrode revealed that the shaft of the electrode was found to be completely separated from the hub due to excessive external mechanical force.The functional test could not be performed due to the separated shaft.
 
Event or Problem Description

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7473900
Report Number3006630150-2018-01505
Device Sequence Number18860453
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberM670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2018
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1